Stochastic independence, causal independence, and shieldability

Journal of Philosophical Logic 9 (1):73 - 99 (1980)
The aim of the paper is to explicate the concept of causal independence between sets of factors and Reichenbach's screening-off-relation in probabilistic terms along the lines of Suppes' probabilistic theory of causality (1970). The probabilistic concept central to this task is that of conditional stochastic independence. The adequacy of the explication is supported by proving some theorems about the explicata which correspond to our intuitions about the explicanda
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00258078
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,411
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

Add more references

Citations of this work BETA

View all 6 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

31 ( #154,894 of 1,924,716 )

Recent downloads (6 months)

1 ( #417,761 of 1,924,716 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.